MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SMALL VENOUS IMPLANTED PORT; IMPLANTED PORTS

BARD ACCESS SYSTEMS SMALL VENOUS IMPLANTED PORT; IMPLANTED PORTS
Model Number 0602290
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
New information received determined this event is reportable as a serious injury.Therefore, this event is being changed from vmsr to an mdr reportable event as a serious injury pursuant to 21 cfr 803.As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 07/2023).
 
Event or Problem Description
It was reported that some time post port device implant, the port was removed and replaced.Allegedly, the patient had an infection.The procedure was completed using another device.The outcome of the patient is unknown.

Brand Name
SMALL VENOUS IMPLANTED PORT
Common Device Name
IMPLANTED PORTS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10587479
Report Number3006260740-2020-03381
Device Sequence Number2822984
Product Code LJT
UDI-Device Identifier00801741025617
UDI-Public(01)00801741025617
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0602290
Device Catalogue Number0602290
Device Lot NumberREDR1991
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient Weight73